Shawn R’s Story
I started taking ciprofloxacin on September 21, 2015 and ceased four days later.
On the last day, I had trouble getting out of bed. I was extremely fatigued, disoriented and in pain.I also passed out in mid sentence.
I decided after a day of these symptoms to stop taking ciprofloxacin.
I called Dr. David Smith and let him know that I would discontinue taking ciprofloxacin because of the negative reaction my body was experiencing.
He expressed that he was surprised that I was having these symptoms. He stated that he was just trying to gild the lilly. He said I would oksy if I stopped the drug. Seeing that no one would use a hand grenade to kill a mosquito, I felt angry that he would thoughtlessly administer this type of medicine without careful forethought.
I now have sharp pains that appear at random. My left foot stays sore. It seems like it might never heal. I am worried that the health problems might persist with me for years if not a lifetime.
The hardest part for me is when I tell doctors, family and physical therapists, I see a puzzled expression. It’s as if I crossed over from sane to loony.
Two months ago, I was productive and happy. I have every intention of returning to normal.